Volume 32, Number 4
Previous Issue Next Issue

Weihua Deng & Minghua Chen

10.4208/jcm.1401-m3893

J. Comp. Math., 32 (2014), pp. 371-391.

Preview Full PDF 138 2501 Abstract

Benyu Guo, Tao Sun & Chao Zhang

10.4208/jcm.1403-m4373

J. Comp. Math., 32 (2014), pp. 392-411.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 939 3088 Abstract

Séraphin M. Mefire

10.4208/jcm.1401-m4214

J. Comp. Math., 32 (2014), pp. 412-441.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 964 3124 Abstract

Qingbing Liu, Guoliang Chen & Caiqin Song

10.4208/jcm.1403-m4390

J. Comp. Math., 32 (2014), pp. 442-455.

Preview Full PDF 147 2337 Abstract

Wenbin Chen, Xuejun Xu & Shangyou Zhang

10.4208/jcm.1403-m4391

J. Comp. Math., 32 (2014), pp. 456-475.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 959 3103 Abstract

Jinghui Liu & Changfeng Ma

10.4208/jcm.1401-m3975

J. Comp. Math., 32 (2014), pp. 476-490.

Preview Full PDF 129 2251 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard